Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
RyanY1

Accutane - mood

Recently, although being on accuane for 8 weeks, I have become really irritable and have had loads of arguments with my parents. I'm avoiding meeting up with friends, because my acne FUCKING still hasn't cleared. Today was the firts time I wanted it all to end and considered how much a nice feeling it would be just to never wake up.

I can't believe my skin has 3 new cysts appear - icant handle this.

Share this post


Link to post
Share on other sites

Accutane always makes skin worse before it gets better. And I'm quite sure you're doctor went over side effects with you before prescribing it. One of which are mood changes.

Share this post


Link to post
Share on other sites

It's not so much side effects, its the anger of how it got better and now im breaking out - entering the 3rd month, I mean fgs!

I need to look really good - i.e. maximise clear skin.

Share this post


Link to post
Share on other sites

Well this sounds like something that you should be talking to your doctor about. If you got clear and then broke out that sounds weird to me (but I've never been on Accutane). So maybe atleast call the health line where you can talk to a nurse about it.

I'd say just wait it out because it seems like accutane works wonders on people, in it's own little messed up way.

Share this post


Link to post
Share on other sites

I know how you feel :(

I think maybe the way you feel could be made worse by the accutane. I would see your doctor though.

I get so tired of my acne, I have given up even getting dressed somedays lately because I would prefer to just not go out the house.

Share this post


Link to post
Share on other sites

But this is not right - it shouldnt happen like this??

Im not joking, last year i didnt even notice my skin - I got the odd one. Now im getting loads I think accutane has just made it worse.

I kind of regret going on it. Im seeing the derm weds, Im going to ask him to up the dose:

Im currently on 70mg per day

I had 35mg for 1 months then for remaining 3.5 months 70mg - thats not enough!!?

So asking him to extend it to 6 months, I need this to work its making me so distressed.

Share this post


Link to post
Share on other sites
But this is not right - it shouldnt happen like this??

Im not joking, last year i didnt even notice my skin - I got the odd one. Now im getting loads I think accutane has just made it worse.

I kind of regret going on it. Im seeing the derm weds, Im going to ask him to up the dose:

Im currently on 70mg per day

I had 35mg for 1 months then for remaining 3.5 months 70mg - thats not enough!!?

So asking him to extend it to 6 months, I need this to work its making me so distressed.

personally I am not sure about accutane, my dermatologist told me it would be the best thing for my acne but in the next breath told me all the bad things about it. I decided not to take it as in the UK you have to see a shrink before you are allowed to take it and have monthly pregnancy tests every month before you get a refill.

From the people I have spoken to on accutane have mixed reactions. some say it was awful, made their acne worse but then cleared it, some have said it took 3 seperate times on accutane before they were clear and others have said it didn't help so I guess it's all down to different genetics if it works or not.

I have been on creams and medications that have made my acne worse before it got better, this may be the case for you. But I don't know enough about accutane to advise you. the best thing would be to see what your doctor says and if it's worth staying on it or if you need a higher dose.

I have had alot of down days over my acne lately, its never been so severe as it has been the last month or 2. Have you tried the benzoyl peroxide regimen? I have started it and it has already started to help my acne when nothing else was working anymore.

I know it is awful but there are so many of us going through the same thing and feelings you are going through.

Share this post


Link to post
Share on other sites
But this is not right - it shouldnt happen like this??

Im not joking, last year i didnt even notice my skin - I got the odd one. Now im getting loads I think accutane has just made it worse.

I kind of regret going on it. Im seeing the derm weds, Im going to ask him to up the dose:

Im currently on 70mg per day

I had 35mg for 1 months then for remaining 3.5 months 70mg - thats not enough!!?

So asking him to extend it to 6 months, I need this to work its making me so distressed.

hey ryan, hang in there it will be worth it! plus your a babein super fox i'm sure even with your acne.

your from the Uk yeh? remember when alex turner from the arctic monkeys had bad acne? then he was all clear? i wonder if he took a course of roaccutane...

jus think in a couple more weeks you could be home free.

xx

Share this post


Link to post
Share on other sites
But this is not right - it shouldnt happen like this??

Im not joking, last year i didnt even notice my skin - I got the odd one. Now im getting loads I think accutane has just made it worse.

I kind of regret going on it. Im seeing the derm weds, Im going to ask him to up the dose:

Im currently on 70mg per day

I had 35mg for 1 months then for remaining 3.5 months 70mg - thats not enough!!?

So asking him to extend it to 6 months, I need this to work its making me so distressed.

hey ryan, hang in there it will be worth it! plus your a babein super fox i'm sure even with your acne.

your from the Uk yeh? remember when alex turner from the arctic monkeys had bad acne? then he was all clear? i wonder if he took a course of roaccutane...

jus think in a couple more weeks you could be home free.

xx

Thank you!! =)

It's starting too - touch wood, clear. No new cysts, loads of nose bleeds recently. Im praying this is it, allowing the under skin to heal that'd be sooo good. Here's a pic of my skin lately:

ignore the uv paint loll

I got 8 weeks left for it tobecome flawless entirely.

Edited by RyanY1

Share this post


Link to post
Share on other sites

Dood, accutane sucks i know. but accutane is also fucking amazing because your skin will be absolutely fucking awesome when youre done. things to remember

1. your skin IS getting better, just chill and let it pass, use the time whining at home by lifting weights and getting more ripped.

2. stop washing your face with soap of any kind. just stop it period! warm water ONLY! keep that shit moist too.

3. after accutane will be amazing dude, the key to longevity is washing your face without soap as well. this way is totally NATURAL and your skin will naturally revitalize itself. soap is so not necessary. trust me on this homeslice, you will never worry about acne again.

Share this post


Link to post
Share on other sites

Hey, Ryan. I moved your thread to the Accutane section because I think many others on the drug can relate, but might not visit the Emotional part of the board.

Share this post


Link to post
Share on other sites

Ryan,

You look good...I havent really washed my face in a year since I have been off of it and no issues...

My doctor did the low dose for 2 years with me...she said it was the best way to do it.

Share this post


Link to post
Share on other sites

Accutane is going to make things this worse before it gets better.They say the 3rd month is the somewhat magical month when you really start to see some good results.Just remember that everyone's different & reacts to the drug in different ways.

If you havent already check through some of the accutane logs, might give you a heads up on what to exepect but like what other poster have said talk to your derm.

Best of luck to you bro....

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×